# SDR AALA202112101962

- Difficulty date: December 6, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737*
- Aircraft serial: 31073
- Aircraft time: 36,118 hours, 14,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SIDE AFT EMERGENCY LIGHT COVER, 1 EACH SCREW AN EASY OUT TIP WAS BROKEN IN THE LIGHT FIXTURE ASSEMBLY. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
